# SDR I05R086285

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N26LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3514
- Aircraft time: 683 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 1184964
- Part serial: 6522
- Condition: Leaking
- Location: Gearbox
- Part time: 683 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER HAS FITTING LEAKING,  REPLACED COOLER.
